# SDR 15DA525B0363_001

- Difficulty date: August 31, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N300HF
- Make and model: Cessna 525B
- Aircraft serial: 525B0363
- Aircraft time: 2,563 hours, 1,975 cycles
- Engine: Wilint FJ443A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pump
- Part number: 640929
- Part serial: 2669A
- Condition: Inoperative
- Location: Brake Pressure
- Part time: 2,563 hours, 1,975 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTE: THIS REPORT IS A FOLLOW UP TO INITIAL REPORT 525B0363_001.  UPON AIRCRAFT TOUCHDOWN IN SAN JOSE, CA (SJC) A "PWR BRAKE LOW PRESS" ANNUNCIATOR ILLUMINATED. THE CREW ENCOUNTERED NORMAL BRAKING POWER UNTIL TURNING OFF THE RUNWAY AT WHICH POINT NO NORMAL BRAKE PRESSURE WAS AVAILABLE. THE CREW UTILIZED THE EMERGENCY PNEUMATIC BRAKE HANDLE TO STOP THE AIRCRAFT CLEAR OF THE RUNWAY AND AWAIT A TOW TO THE RAMP.  UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THERE WAS AIR IN THE BRAKE SYSTEM.  THE BRAKE SYSTEM WAS BLED AND THE OPERATIONAL AND LEAK TEST WAS NORMAL.
